Previous |  Up |  Next

Article

References:
[1] V. I. Arnold: Geometric Methods in the Theory of Ordinary Differential Equations. Springer-Verlag, New York 1983. MR 0695786
[2] N. N. Bautin, E. A. Leontovich: Methods and Examples of Qualitative Study of Dynamical Systems in the Plane. Nauka, Moscow 1978 (Russian).
[3] R. I. Bogdanov: Versal deformations of a singular point of vector fields in the plane in the case of zero eigenvalues. Selecta Math. Soviet 1 (1981), 389-421 (Proc. of Petrovski Seminar, 2 (1976), 37-65) (Russian). MR 0442996
[4] R. I. Bogdanov: Bifurcations of limit cycles of a certain family of vector fields in the plane. Selecta Math. Soviet 1 (1981), 373-387 (Proc. of Petrovski Seminar 2 (1976), 23-36) (Russian). MR 0442988
[5] J. Carr: Application of Center Manifold Theory. Springer-Verlag, New York 1981.
[6] J. Carr S. N. Chow, J. K. Hale: Abelian integrals and bifurcation theory. J. Differential Equations 59 (1985), 413-437. DOI 10.1016/0022-0396(85)90148-2 | MR 0807855
[7] S. N. Chow, J. K. Hale: Methods of Bifurcation Theory. Springer-Verlag, New York 1982. MR 0660633 | Zbl 0487.47039
[8] S. N. Chow, J. A. Sanders: On the number of critical points of the period. J. Differential Equations 64 (1986), 51-66. DOI 10.1016/0022-0396(86)90071-9 | MR 0849664 | Zbl 0594.34028
[9] R. Cushman, J. A. Sanders: A codimension two bifurcation with a third-order Picard-Fuchs equation. J. Differential Equations 59 (1985), 243 - 256. DOI 10.1016/0022-0396(85)90156-1 | MR 0804890 | Zbl 0571.34021
[10] G. Dangelmayer, J. Guckenheimer: On a four parameter family of plane vector fields. Archive for Rational Mechanics and Analysis, 97 (1987), 321 - 352. DOI 10.1007/BF00280410 | MR 0865844
[11] B. Drachman S. A. Van Gils, Zhang Zhi-Fen: Abelian integrals for quadratic vector fields. J. Reine Angew. Math. 382 (1987), 165-180. MR 0921170
[12] F. Dumortier R. Roussarie, J Sotomayor: Generic 3-parameter families of vector fields on the plane. Unfolding a singularity with nilpotent linear part. The cusp-case of codimension 3, Ergodic Theory Dynamical Systems 7 (1987), No. 3, 375-413. MR 0912375
[13] C. Elpic E. Tirapegni M. Brachet P. Coullet, G. Iooss: A simple global characterization of normal forms of singular vector fields. Preprint No. 109, University of Nice, 1986, Physica 29 D (1987), 95-127. MR 0923885
[14] J. Guckenheimer: Multiple bifurcation problems for chemical reactors. Physica 20 D (1986), 1-20. MR 0858791 | Zbl 0593.34043
[15] J. Guckenheimer: A condimension two bifurcation with circular symmetry. in "Multiparameter Bifurcation Theory", AMS series: Contemporary Math. 56 (1986), 175-184. MR 0855089
[16] J. Guckenheimer, P. Holmes: Nonlinear Oscillations. Dynamical Systems and Bifurcations of Vector Fields, Springer-Verlag, New York 1983. MR 0709768 | Zbl 0515.34001
[17] E. I. Horozov: Versal deformation of equivariant vector fields with $Z_2$ or $Z_3$ symmetry. Proc. of Petrovski Seminar 5 (1979), 163-192 (Russian). MR 0549627
[18] J. K. Hale: Introduction to dynamic bifurcation. in "Bifurcation Theory and Applications" (L. Salvadoei, Ed.), pp. 106-151, LNM 1057, Springer-Verlag 1984. MR 0753299 | Zbl 0544.58016
[19] Yu. S. Ilyashenko: Multiplicity of limit cycles arising from perturbations of the form $w' = = P_2/Q_1$ of a Hamiltonian equation in the real and complex domain. Amer. Math. Soc. Transl. Vol. 118, No. 2, pp. 191-202, AMS, Providence, R. I., 1982.
[20] Yu. S. Ilyashenko: Zeros of special abelian integrals in a real domain. Funct. Anal. Appl. 11 (1977), 309-311.
[21] M. Medved: Generic bifurcations of vector fields with a singularity of codimension 2. in "Equadiff 5, Bratislava 1981", Proceedings, Teubner-Texte zur Math., Band 47, Teubner-Verlag 1982, pp. 260-263. MR 0715987
[22] M. Medved: The unfoldings of a germ of vector fields in the plane with a singularity of codimension 3. Czechosl. Math. J. 35 (110), 1 (1985), 1-42. MR 0779333 | Zbl 0591.58022
[23] M. Medved: Normal forms and bifurcations of some equivariant vector fields. to appear in Mathematica Slovaca 1990. MR 1094774 | Zbl 0735.58024
[24] M. Medved: On a codimension three bifurcations. Časopis pro pěstování matem., 109 (1984), 3-26. MR 0741206
[25] J. A. Sanders, R. Cushman: Limit cycles in the Josephson equation. SIAM J. Math. Anal., Vol. 17, No. 3 (1986), 495-511. DOI 10.1137/0517039 | MR 0838238 | Zbl 0604.58041
[26] F. Tokens: Unfoldings of certain singularities of vector fields: Generalized Hopf bifurcation. J. Differential Equations 14 (1973), 476-493. DOI 10.1016/0022-0396(73)90062-4 | MR 0339264
[27] F. Takens: Forced oscillations and bifurcations. in "Applications of Global Analysis", Comment, of Math. Inst. Rijksuniversiteit Ultrecht 1974. MR 0478235
[28] H. Žoladek: Bifurcation of certain families of planar vector fields tangent to the axes. Differential Equations 67 (1987), 1-55. DOI 10.1016/0022-0396(87)90138-0 | MR 0878251
[29] H. Žoladek: On versality of certain families of symmetric vector fields on the plane. Math. Sb. 120 (1983), 473-499.
[30] H. Žoladek: Abelian integrals in unfolding of codimension 3 singular planar vector fields I. The saddle and elliptic cases, II. The focus case. To appear in Lecture Notes in Math.
Partner of
EuDML logo